July 23, 2003
Recall Update: Magno Humphries EXTRA
STRENGTH PAIN RELIEVER without aspirin Recall is Complete
The Food and Drug Administration (FDA) released the following information.
EXTRA STRENGTH PAIN RELIEVER without aspirin, (Acetaminophen) 500 mg, 1000
tablet bottles, Pain Reliever/Fever Reducer. Recall # D-278-3.
Lot # 310715.
Magno Humphries, Inc., Tigard, OR, by letter on November 14, 2002. Firm
initiated recall is complete.
Microbial contamination; product contains mold.
VOLUME OF PRODUCT IN COMMERCE